Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking medicine for irregular period. Started feeling nausea, stomachache and indigestion. Side effect?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
I am 30 old female, currently working in the UK. I have been getting irregular periods for quite some time now and have been prescribed the following medication for it:
Krimson 35 ( Cyproteron Acetate and Ethinyloestradiol Tablets) : To be taken after dinner ( for 3 months)
Pyricontin -F (Tablets of Folic Acid with Controlled Release Pyridoxine Hydrochloride) : To be taken every morning with breakfast for 3 months
Mensodol ( to be taken only for period pains).

Its been a week today I have been taking the above medication.
The night after I took the first Krimson 35 tablet, I seem to be suffering from indigestion and nausea, stomach pains, most of the time now. Worsens after i eat or drink anything. I feel like vomiting most of the time but all that comes out is burps.
I am suffering from IBS , but the IBS was fine until i started taking the PCOS medication. But still feel full quickly after two bites.
In addition to the above PCOS medication, I am currently taking Colospa retard( one after breakfast), Providac ( one morning, one evening) and A to Z Multivitamin. ( one morning, one evening)

Doctor , please can you advise whether the indigestion , nausea is due to the PCOS medication, or is it just the IBS that is acting up ? Can i take domperidone ( here in the UK its called Motilium) with the pcos medication for nausea. And also can you advise me what can i take for indigestion? I have two strips of Pantocid DSR for indigestion , If i take these will they react with the PCOS medication ?

The indigestion and nausea is making me sick. With regard to the food, I am avoiding milk based products. Have not been eating spicy and oily food.

I am not sure as to whether its Pyricontin-F or Krimson 35 that is causing nausea, indigestion.

Please can you advise,

Many thanks

Posted Wed, 6 Mar 2013 in Medicines and Side Effects
Answered by Dr. Nilofer AR 18 minutes later
Thanks for the query on health care magic.

I have gone through your medical history in detail.

Your symptoms of nausea and indigestion are side effects of Krimson35.
Gastritis is a very common side effect of Krimson 35.
You need to take an antacid 30 minutes before dinner followed by krimson 35.
Good that you are avoiding spicy and oily food.
Have light diet at night and lot of water.
Please contact your doctor so as to prescribe an antacid.
I'm sure you will be fine after that.

Hope this helps.
You can write to me anytime for further clarification.

regards ,
Dr Nilofer
Above answer was peer-reviewed by
Follow-up: Taking medicine for irregular period. Started feeling nausea, stomachache and indigestion. Side effect? 11 minutes later
Thanks for instant reply,

Doctor please can u advise so as to which antacid i can take ? As my Gyno doctor is in India and I am in the UK now. Can i take Pantocid DSR for indigestion ?
And Domperidone for nausea?

Awaiting your reply
Answered by Dr. Nilofer AR 15 minutes later
I appreciate your prompt response.
Yes, you can take both these drugs.

If you do not have any more doubts, you can close the discussion and rate the answer.
Wish you good health.

Dr Nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor